If you are having a medical emergency, please call 911.
Signs of an opioid overdose include small pinpoint pupils, blue/purple fingernail and lips, unresponsiveness, limp body, shallow or stopped breathing, faint heartbeat, and/or a gurgling or choking noise.
Each year in Utah in Utah an average 323 people die from a prescription opioid drug overdose, 156 people die from a heroin overdose, and 88 people die from a synthetic opioid overdose. Even when using opioids as prescribed, people can become dependent on them in as little as 7 days.
Utah 211 is the largest resource provider in the state. We have compiled a list of over 400 resources ranging from detoxification, to substance use treatment facilities, to counseling centers all dedicated to helping you or a loved one get treatment for opioid use or misuse.
Naloxone (Narcan®) is a drug that can reverse overdoses from heroin or prescription opioids. The nasal spray or shot is easy to administer and can save lives. If you or someone you know may be suffering from an opioid addiction, pick up a Naloxone kit to carry with you.
Use this map from Utah Naloxone to find a location near you for Naxolone kit pick-up and training.
Learn more about organizations addressing Utah's Opidemic, ensuring those struggling can get the help they need.